Home > Groups > Omeprazole and Appetite - Decreased > Please help me. Ive only been on Omeprazole for a ...

Please help me. Ive only been on Omeprazole for a ...

  • Please help me. Ive only been on Omeprazole for a couple of days and already got absolutely no appetite whatsoever. Unfortunately, I also suffer from Depression and Anxiety but havebeen on medication for that for nearly 8 years and all was going well until I took Omeprazole and now have gone to pieces again which isnt helping. I know people out there are probably in a worse position but any encouraging words would mean a lot to me. Thank you so much

    Post created 5 months 3 weeks ago

Comments

  • Hello Jayne

    Hello Jayne
    It could be merely coincidental. On the other hand, reduction of stomach acidity by medications like pantoprazole, may allow infectious or parasitic infestation-which may cause, at times, decreased appetite, though a couple of days of drug use, are too early for this to occur.
    More yet, reduction of stomach acidity may affect absorption of certain drugs-antidepressants no exception; check with your physician about that, depending on your antidepressant drug group.
    Last, may be what indicated use of pantoprazole in the first place, is behind your decreased appetite.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)

    5 months 3 weeks ago

  • Hello Jayne, I too suffer

    Hello Jayne, I too suffer from severe depression and anxiety and have been on medication for both around 5 years. I also took omeprazole and lansoprazole(prevacid) for about three years and it was horrible. The side effects you mentioned, I had along with many more. The best advice I can offer is to do as much research on this poison as you can and if possible find an alternative for your problem. I quit cold turkey about 6 weeks ago and am finally feeling a little better. I was on them for acid reflux but have found that DGL licorice works very well. Good luck and feel better.

    5 months 3 weeks ago

  • I've never had that problem.

    I've never had that problem.
    All I would say is, unless you are underweight, give it a couple more days and if your appetite hasn't returned, see your doctor again and ask for an alternative medicine.
    Going without eating for a few days will do no harm.

    5 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes